November  2016, 21(9): 3075-3094. doi: 10.3934/dcdsb.2016088

Semilinear stochastic equations with bilinear fractional noise

1. 

Dpto. Ecuaciones Diferenciales y Análisis Numérico , Universidad de Sevilla, Apdo. de Correos 1160, 41080-Sevilla

2. 

Charles University in Prague, Faculty of Mathematics and Physics, Sokolovska 83, Prague 8, Czech Republic, Czech Republic

Received  February 2016 Revised  March 2016 Published  October 2016

In the paper, we study existence and uniqueness of solutions to semilinear stochastic evolution systems, driven by a fractional Brownian motion with bilinear noise term, and the long time behavior of solutions to such equations. For this purpose, we study at first the random evolution operator defined by the corresponding bilinear equation which is later used to define the mild solution of the semilinear equation. The mild solution is also shown to be weak in the PDE sense. Furthermore, the asymptotic behavior is investigated by using the Random Dynamical Systems theory. We show that the solution generates a random dynamical system that, under appropriate stability and compactness conditions, possesses a random attractor.
Citation: María J. Garrido-Atienza, Bohdan Maslowski, Jana  Šnupárková. Semilinear stochastic equations with bilinear fractional noise. Discrete & Continuous Dynamical Systems - B, 2016, 21 (9) : 3075-3094. doi: 10.3934/dcdsb.2016088
References:
[1]

Springer Monographs in Mathematics, Springer-Verlag, Berlin, 1998. doi: 10.1007/978-3-662-12878-7.  Google Scholar

[2]

Physica D: Nonlinear Phenomena, 320 (2016), 38-56. doi: 10.1016/j.physd.2016.01.008.  Google Scholar

[3]

Lecture Notes in Mathematics, Vol. 580, Springer-Verlag, Berlin, 1977.  Google Scholar

[4]

Discrete Contin. Dyn. Syst., 34 (2014), 79-98. doi: 10.3934/dcds.2014.34.79.  Google Scholar

[5]

Czechoslovak Math. J., 54 (2004), 991-1013. doi: 10.1007/s10587-004-6447-z.  Google Scholar

[6]

Cambridge University Press, Cambridge, 1996. doi: 10.1017/CBO9780511662829.  Google Scholar

[7]

Stochastic Process. Appl., 115 (2005), 1357-1383. doi: 10.1016/j.spa.2005.03.011.  Google Scholar

[8]

Stochastics Stochastics Rep., 59 (1996), 21-45. doi: 10.1080/17442509608834083.  Google Scholar

[9]

SIAM J. Math. Anal., 46 (2014), 2281-2309. doi: 10.1137/130930662.  Google Scholar

[10]

Applied Mathematics and Optimization, 60 (2009), 151-172. doi: 10.1007/s00245-008-9062-9.  Google Scholar

[11]

Discrete and Continuous Dynamical System, Series B, 14 (2010), 473-493. doi: 10.3934/dcdsb.2010.14.473.  Google Scholar

[12]

International Journal of Bifurcation and Chaos, 20 (2010), 2761-2782. doi: 10.1142/S0218127410027349.  Google Scholar

[13]

Journal of Dynamics and Differential Equations, 23 (2011), 671-681. doi: 10.1007/s10884-011-9222-5.  Google Scholar

[14]

C.R. Acad. Sci. Paris, Ser. I, 350 (2012), 299-302. doi: 10.1016/j.crma.2012.02.004.  Google Scholar

[15]

Journal of Differential Equations, 251 (2011), 1225-1253. doi: 10.1016/j.jde.2011.02.013.  Google Scholar

[16]

Cambridge Studies in Advanced Mathematics, 24, Cambridge University Press, Cambridge, 1990.  Google Scholar

[17]

Cambridge Studies in Advanced Mathematics, 100, Cambridge University Press, Cambridge, 2006. doi: 10.1017/CBO9780511617997.  Google Scholar

[18]

J. Funct. Anal., 202 (2003), 277-305. doi: 10.1016/S0022-1236(02)00065-4.  Google Scholar

[19]

Stochastic Anal. Appl., 22 (2004), 1577-1607. doi: 10.1081/SAP-200029498.  Google Scholar

[20]

B. Maslowski and J. Šnupárková, Stochastic equations with multiplicative fractional noise in Hilbert space,, preprint, ().   Google Scholar

[21]

Collect. Math., 53 (2002), 55-81.  Google Scholar

[22]

Springer-Verlag, New York, 1983. doi: 10.1007/978-1-4612-5561-1.  Google Scholar

[23]

Gordon and Breach, 1993.  Google Scholar

[24]

in Int. Seminar on Applied Mathematics Nonlinear Dynamics: Attractor Approximation and Global Behaviour (eds. V. Reitmann, T. Riedrich and N. Koksch), 1992, 185-192. Google Scholar

[25]

in Int. Conf. Differential Equations, Vol. 1, 2 (Berlin, 1999), World Sci. Publ., River Edge, NJ, 2000, 684-689.  Google Scholar

[26]

Acta Univ. Carolin. Math. Phys., 51 (2010), 49-67.  Google Scholar

[27]

Probab. Theory Relat. Fields, 111 (1998), 333-374. doi: 10.1007/s004400050171.  Google Scholar

[28]

Math. Nachr., 225 (2001), 145-183. doi: 10.1002/1522-2616(200105)225:1<145::AID-MANA145>3.0.CO;2-0.  Google Scholar

show all references

References:
[1]

Springer Monographs in Mathematics, Springer-Verlag, Berlin, 1998. doi: 10.1007/978-3-662-12878-7.  Google Scholar

[2]

Physica D: Nonlinear Phenomena, 320 (2016), 38-56. doi: 10.1016/j.physd.2016.01.008.  Google Scholar

[3]

Lecture Notes in Mathematics, Vol. 580, Springer-Verlag, Berlin, 1977.  Google Scholar

[4]

Discrete Contin. Dyn. Syst., 34 (2014), 79-98. doi: 10.3934/dcds.2014.34.79.  Google Scholar

[5]

Czechoslovak Math. J., 54 (2004), 991-1013. doi: 10.1007/s10587-004-6447-z.  Google Scholar

[6]

Cambridge University Press, Cambridge, 1996. doi: 10.1017/CBO9780511662829.  Google Scholar

[7]

Stochastic Process. Appl., 115 (2005), 1357-1383. doi: 10.1016/j.spa.2005.03.011.  Google Scholar

[8]

Stochastics Stochastics Rep., 59 (1996), 21-45. doi: 10.1080/17442509608834083.  Google Scholar

[9]

SIAM J. Math. Anal., 46 (2014), 2281-2309. doi: 10.1137/130930662.  Google Scholar

[10]

Applied Mathematics and Optimization, 60 (2009), 151-172. doi: 10.1007/s00245-008-9062-9.  Google Scholar

[11]

Discrete and Continuous Dynamical System, Series B, 14 (2010), 473-493. doi: 10.3934/dcdsb.2010.14.473.  Google Scholar

[12]

International Journal of Bifurcation and Chaos, 20 (2010), 2761-2782. doi: 10.1142/S0218127410027349.  Google Scholar

[13]

Journal of Dynamics and Differential Equations, 23 (2011), 671-681. doi: 10.1007/s10884-011-9222-5.  Google Scholar

[14]

C.R. Acad. Sci. Paris, Ser. I, 350 (2012), 299-302. doi: 10.1016/j.crma.2012.02.004.  Google Scholar

[15]

Journal of Differential Equations, 251 (2011), 1225-1253. doi: 10.1016/j.jde.2011.02.013.  Google Scholar

[16]

Cambridge Studies in Advanced Mathematics, 24, Cambridge University Press, Cambridge, 1990.  Google Scholar

[17]

Cambridge Studies in Advanced Mathematics, 100, Cambridge University Press, Cambridge, 2006. doi: 10.1017/CBO9780511617997.  Google Scholar

[18]

J. Funct. Anal., 202 (2003), 277-305. doi: 10.1016/S0022-1236(02)00065-4.  Google Scholar

[19]

Stochastic Anal. Appl., 22 (2004), 1577-1607. doi: 10.1081/SAP-200029498.  Google Scholar

[20]

B. Maslowski and J. Šnupárková, Stochastic equations with multiplicative fractional noise in Hilbert space,, preprint, ().   Google Scholar

[21]

Collect. Math., 53 (2002), 55-81.  Google Scholar

[22]

Springer-Verlag, New York, 1983. doi: 10.1007/978-1-4612-5561-1.  Google Scholar

[23]

Gordon and Breach, 1993.  Google Scholar

[24]

in Int. Seminar on Applied Mathematics Nonlinear Dynamics: Attractor Approximation and Global Behaviour (eds. V. Reitmann, T. Riedrich and N. Koksch), 1992, 185-192. Google Scholar

[25]

in Int. Conf. Differential Equations, Vol. 1, 2 (Berlin, 1999), World Sci. Publ., River Edge, NJ, 2000, 684-689.  Google Scholar

[26]

Acta Univ. Carolin. Math. Phys., 51 (2010), 49-67.  Google Scholar

[27]

Probab. Theory Relat. Fields, 111 (1998), 333-374. doi: 10.1007/s004400050171.  Google Scholar

[28]

Math. Nachr., 225 (2001), 145-183. doi: 10.1002/1522-2616(200105)225:1<145::AID-MANA145>3.0.CO;2-0.  Google Scholar

[1]

Bin Pei, Yong Xu, Yuzhen Bai. Convergence of p-th mean in an averaging principle for stochastic partial differential equations driven by fractional Brownian motion. Discrete & Continuous Dynamical Systems - B, 2020, 25 (3) : 1141-1158. doi: 10.3934/dcdsb.2019213

[2]

Soonki Hong, Seonhee Lim. Martin boundary of brownian motion on Gromov hyperbolic metric graphs. Discrete & Continuous Dynamical Systems, 2021, 41 (8) : 3725-3757. doi: 10.3934/dcds.2021014

[3]

Brahim Alouini. Finite dimensional global attractor for a class of two-coupled nonlinear fractional Schrödinger equations. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021013

[4]

Xuping Zhang. Pullback random attractors for fractional stochastic $ p $-Laplacian equation with delay and multiplicative noise. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021107

[5]

Jiacheng Wang, Peng-Fei Yao. On the attractor for a semilinear wave equation with variable coefficients and nonlinear boundary dissipation. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021043

[6]

Tôn Việt Tạ. Strict solutions to stochastic semilinear evolution equations in M-type 2 Banach spaces. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021050

[7]

Shangzhi Li, Shangjiang Guo. Permanence and extinction of a stochastic SIS epidemic model with three independent Brownian motions. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2693-2719. doi: 10.3934/dcdsb.2020201

[8]

Flank D. M. Bezerra, Jacson Simsen, Mariza Stefanello Simsen. Convergence of quasilinear parabolic equations to semilinear equations. Discrete & Continuous Dynamical Systems - B, 2021, 26 (7) : 3823-3834. doi: 10.3934/dcdsb.2020258

[9]

Asato Mukai, Yukihiro Seki. Refined construction of type II blow-up solutions for semilinear heat equations with Joseph–Lundgren supercritical nonlinearity. Discrete & Continuous Dynamical Systems, 2021  doi: 10.3934/dcds.2021060

[10]

Flank D. M. Bezerra, Rodiak N. Figueroa-López, Marcelo J. D. Nascimento. Fractional oscillon equations; solvability and connection with classical oscillon equations. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021067

[11]

Anhui Gu. Weak pullback mean random attractors for non-autonomous $ p $-Laplacian equations. Discrete & Continuous Dynamical Systems - B, 2021, 26 (7) : 3863-3878. doi: 10.3934/dcdsb.2020266

[12]

Xianming Liu, Guangyue Han. A Wong-Zakai approximation of stochastic differential equations driven by a general semimartingale. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2499-2508. doi: 10.3934/dcdsb.2020192

[13]

Tomasz Kosmala, Markus Riedle. Variational solutions of stochastic partial differential equations with cylindrical Lévy noise. Discrete & Continuous Dynamical Systems - B, 2021, 26 (6) : 2879-2898. doi: 10.3934/dcdsb.2020209

[14]

Qi Lü, Xu Zhang. A concise introduction to control theory for stochastic partial differential equations. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021020

[15]

Zheng Liu, Tianxiao Wang. A class of stochastic Fredholm-algebraic equations and applications in finance. Discrete & Continuous Dynamical Systems - B, 2021, 26 (7) : 3879-3903. doi: 10.3934/dcdsb.2020267

[16]

Shihu Li, Wei Liu, Yingchao Xie. Large deviations for stochastic 3D Leray-$ \alpha $ model with fractional dissipation. Communications on Pure & Applied Analysis, 2019, 18 (5) : 2491-2509. doi: 10.3934/cpaa.2019113

[17]

Seddigheh Banihashemi, Hossein Jafaria, Afshin Babaei. A novel collocation approach to solve a nonlinear stochastic differential equation of fractional order involving a constant delay. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021025

[18]

Liangliang Ma. Stability of hydrostatic equilibrium to the 2D fractional Boussinesq equations. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021068

[19]

Nhu N. Nguyen, George Yin. Stochastic partial differential equation models for spatially dependent predator-prey equations. Discrete & Continuous Dynamical Systems - B, 2020, 25 (1) : 117-139. doi: 10.3934/dcdsb.2019175

[20]

Shanjian Tang, Fu Zhang. Path-dependent optimal stochastic control and viscosity solution of associated Bellman equations. Discrete & Continuous Dynamical Systems, 2015, 35 (11) : 5521-5553. doi: 10.3934/dcds.2015.35.5521

2019 Impact Factor: 1.27

Metrics

  • PDF downloads (180)
  • HTML views (0)
  • Cited by (1)

[Back to Top]